# SDR ASAA2022032537785

- Difficulty date: March 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737
- Aircraft serial: 35186
- Aircraft time: 53,774 hours, 15,962 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: 8220987004
- Part serial: 173406
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 40,574 hours, 11,730 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 RECEPTION WEAK AND UNREADABLE ON ALL FREQUENCIES. TRANSMISSIONS ARE LOAD AND CLEAR. GROUNDED - YES. REPLACED HF COUPLER #1 OPS CHECKS REQUIRED REF B737-800 AMM TASK 23-11-61. PERFORMED INSTALLATION TEST OF # 1 HF COUPLER ANTENNA, REF AMM 23-11-61-400-801. OPS CHECK GOOD.
